# SDR USAA200701003

- Difficulty date: November 17, 2006
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737-400
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 34,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LBL 380, FRAME 1 INCH BELOW S14L.  REMOVED DAMAGE, INSTALLED FILLER & 11 INCH DOUBLER PER EA 98280.
